# SDR CA150911009

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH AT 1800 FT AND APPROXIMATELY 155-160 KIAS.  FLAPS STOPPED AT 37 DEGREES.  NO EMERGENCY DECLARED.  MAINTENANCE REPLACED LT NR 1 AND NR 2 FLEX SHAFTS AND ALSO PDU.  RIG CHECK OF THE BPSU COMPLETED.
